ResearcherID Thomson Reuters  

Pulemotov, Artem
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-6431-2013
Other Names: Artem Pulemyotov
URL: http://www.researcherid.com/rid/A-6431-2013
ORCID: http://orcid.org/0000-0003-0647-8630
My Institutions (more details)
Primary Institution:
Sub-org/Dept: School of Mathematics and Physics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: The Dirichlet problem for the prescribed Ricci curvature equation on cohomogeneity one manifolds
 Author(s): Pulemotov, A.
 Source: Annali di Matematica Pura ed Applicata Published: 2015
 DOI: 10.1007/s10231-015-0515-x /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84933543998&partnerID=MN8TOAR ...
added
01-Feb-16
2.  Title: Metrics with prescribed Ricci curvature near the boundary of a manifold
 Author(s): Pulemotov, A.
 Source: Mathematische Annalen Volume: 357 Issue: 3 Pages: 969-986 Published: 2013
 Times Cited: 1
 DOI: 10.1007/s00208-013-0929-y /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84886265123&partnerID=MN8TOAR ...
added
01-Feb-16
3.  Title: Quasilinear parabolic equations and the ricci flow on manifolds with boundary
 Author(s): Pulemotov, A.
 Source: Journal fur die Reine und Angewandte Mathematik Issue: 683 Pages: 97-118 Published: 2013
 Times Cited: 3
 DOI: 10.1515/crelle-2012-0004 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84888266116&partnerID=MN8TOAR ...
added
01-Feb-16
4.  Title: Gradient estimates for the heat equation under the Ricci flow
 Author(s): Bailesteanu, M.; Cao, X. D.; Puiemotov, A.
 Source: Journal of Functional Analysis Volume: 258 Issue: 10 Pages: 3517-3542 Published: 2010
 Times Cited: 29
 DOI: 10.1016/j.jfa.2009.12.003
added
25-Jan-13
5.  Title: Image of a Jacobi Field
 Author(s): Berezansky, Y. M.; Pulemyotov, A. D.
 Source: Recent Advances in Matrix and Operator Theory Volume: 179 Pages: 47-62 Published: 2008
 Times Cited: 0
added
25-Jan-13
6.  Title: The Hopf boundary point lemma for vector bundle sections
 Author(s): Pulemotov, A.
 Source: Commentarii Mathematici Helvetici Volume: 83 Issue: 2 Pages: 407-419 Published: 2008
 Times Cited: 2
added
25-Jan-13
7.  Title: The Li-Yau-Hamilton estimate and the Yang-Mills heat equation on manifolds with boundary
 Author(s): Pulemotov, A.
 Source: Journal of Functional Analysis Volume: 255 Issue: 10 Pages: 2933-2965 Published: 2008
 Times Cited: 3
 DOI: 10.1016/j.jfa.2008.07.025
added
25-Jan-13
8.  Title: Image of the spectral measure of a Jacobi field and the corresponding operators
 Author(s): Berezansky, Y. M.; Lytvynov, E. W.; Pulemyotov, A. D.
 Source: Integral Equations and Operator Theory Volume: 53 Issue: 2 Pages: 191-208 Published: 2005
 Times Cited: 1
 DOI: 10.1007/s00020-004-1344-2
added
25-Jan-13
9.  Title: On the generalized joint eigenvector expansion for commuting normal operators
 Author(s): Pulemyotov, A.
 Source: Current Trends in Operator Theory and Its Applications Volume: 149 Pages: 517-523 Published: 2004
 Times Cited: 0
added
25-Jan-13
10.  Title: Support of a joint resolution of identity and the projection spectral theorem
 Author(s): Pulemyotov, A. D.
 Source: Infinite Dimensional Analysis Quantum Probability and Related Topics Volume: 6 Issue: 4 Pages: 549-561 Published: 2003
 Times Cited: 3
 DOI: 10.1142/s0219025703001444
added
25-Jan-13
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: